Access count of this item: 139

Files in This Item:
File Description SizeFormat 
1154-4.pdf675.37 kBAdobe PDFView/Open
Title: supersingular reductionを持つ楕円曲線の岩澤理論 (代数的整数論とその周辺)
Authors: 栗原, 将人  KAKEN_name
Author's alias: Kurihara, Masato
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 33
End page: 43
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.